# SDR 08152005C

- Difficulty date: August 10, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 28,598 hours, 33,413 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COUPLED ILS APPROACH YELLOW ELV LIGHT ON EADI FOLLOWED BY YOKE VIBRATION AND A STRONG RATTLING SOUNDED UNDER CAPT'S FLOORBOARD.  PERFORMED OPERATIONAL CHECK OF A/P SYSTEM.  ABLE TO DUPLICATE YOKE VIBRATION WHEN SIMULATING APPROACH.  SERVO RATTLES UNDER FLOORBOARD (CLUTCH IS RATTLING).  CHECKED ALL FLIGHT CONTROLS FOR SMOOTH OPERATION AND TRIM SWITCHES.  OPS CHECKS GOOD.  DETERMINED PROBLEM TO BE INDUCED WITH A/P ENGAGED.  DEFERRED A/P.
